MathSciNet Relay Station
MathSciNet bibliographic data
MR140916 46.10
Nordlander, Göte On sign-independent and almost sign-independent convergence in normed linear spaces. Ark. Mat. 4 1962 287–296 (1962).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement